It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • zoloft and increased anxiety.



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-13-2008, 06:25 PM   #1
    ymoore86
    Member
    (female)
     
    ymoore86's Avatar
     
    Join Date: Oct 2008
    Location: texas
    Posts: 52
    ymoore86 HB User
    zoloft and increased anxiety.

    well the beginning of October i got horrible anxiety and they started me on 5Mg lexapro and ativan when needed.but i didnt really need it
    around the 3 week mark was doing good with my anxiety but i had horrible headaches and i thought that it was the lexapro and the doctor switched me to half of 25mg zoloft for a week then the whole 25mg starting the next week. well ive been on the whole 25mg since the 3rd of this month and everysince the 6th my anxiety has been horrible and im scared to leave my house again!
    do you think the increase has something to do with it?
    ive had to start taking the ativan now and it still doesnt seem to help(even though i take a very small amount because i have pill phobia)
    i just dont know why my anxiety has come back all the sudden....its horrible.

     
    Sponsors Lightbulb
       
    Old 11-13-2008, 07:04 PM   #2
    granny0
    Senior Veteran
    (female)
     
    Join Date: Sep 2007
    Location: USA
    Posts: 844
    granny0 HB User
    Re: zoloft and increased anxiety.

    Hi there,

    I take 100 mg of Zoloft for depression. I also take clonazapam for anxiety.
    It can be so hard to find the right meds for your condition. I experienced the same affects as you when taking cymbalta - terrible headaches when the dose was increased and had to go off of it. Prior to my depression, I took Paxil for a few years and have to say that worked quite well for my anxiety - just didn't help for depression. If you continue to feel this way, you may want to talk to your doctor about trying Paxil.

    Hope you're feeling better soon.

    JB

     
    Old 11-13-2008, 07:53 PM   #3
    ymoore86
    Member
    (female)
     
    ymoore86's Avatar
     
    Join Date: Oct 2008
    Location: texas
    Posts: 52
    ymoore86 HB User
    Re: zoloft and increased anxiety.

    thank you!
    i did take paxil CR when i was younger and i was on it for like 4 years and it did wondersss but i cant afford it anymore , zoloft also worked for me in the past but for some reason ive had my anxiety back all the sudden. do you think it was the increase?
    i also had alot of stress lately with a break up , do you think that could cause anxiety to come back even when you were getting better?

     
    Old 11-14-2008, 01:18 AM   #4
    granny0
    Senior Veteran
    (female)
     
    Join Date: Sep 2007
    Location: USA
    Posts: 844
    granny0 HB User
    Re: zoloft and increased anxiety.

    Even at my high dose of Zoloft with the clanazapm, I can have anxiety big time, always brought on by stress. I'd bet your break up is the root of your anxiety. I had a spell that lasted 2 months, mid August to mid October that was really bad. It started with one of my cats dying and extreme stress at work with people in my dept on vacation almost every week. I finally went back to my dr because my blood pressure was so high, even though I take BP meds, and I was having awful headaches. She added 25mg of Seraquel to take at night, I got over my cats death and things finally calmed down at work.

    Unfortunately stress does pop up in life and I think, even with all the meds in the world, people like us are going to experience anxiety. Paxil has been around for quite a while now. Maybe there is a generic version of it by now. I'm taking a generic of zoloft. You might want to check it out since it worked well for you in the past.

    Best wishes,

    JB

     
    Old 11-14-2008, 07:53 AM   #5
    cvoor
    Senior Veteran
    (female)
     
    Join Date: Feb 2006
    Location: texas
    Posts: 521
    cvoor HB User
    Re: zoloft and increased anxiety.

    I'm on 25 mg of Zoloft, have been for 2 wks now. At first, I had increased anxiety also, with tummy upset and headaches. It decreased the 2nd week, and now I'm fine, hardly no anxiety at all, very calm and relaxed. Don't want to increase it, to 50, as it can cause more anxiety, side effects, so I will stay at this dose, as long as I feel ok.

    Last edited by cvoor; 11-14-2008 at 08:04 AM.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lexapro vs. Zoloft ~ Questions, help appreciated. xMzS13x Anxiety 8 10-28-2008 10:26 AM
    Is it just me or does Zoloft cause major somnolence/drowsiness? joebloggs2 Anxiety 3 09-21-2008 01:25 PM
    Best time to take Zoloft (sertraline) bratforlife Anxiety 5 06-14-2008 05:02 PM
    Zoloft for GAD.. when does it kick in? joebloggs2 Anxiety 32 05-03-2008 07:11 PM
    Increased anxiety and Zoloft??? Superp150 Anxiety 2 04-05-2007 08:54 PM
    Zoloft lyzni Anxiety 6 07-21-2006 02:00 PM
    Post Tramatic Stress Disorder/bad reaction to ZOLOFT mohouse Post-Traumatic Stress Disorder (PTSD) 0 01-14-2005 07:45 PM
    Has anyone suffered zoloft withdrawal and stayed off sgt207 Anxiety 6 01-02-2005 07:48 AM
    4 Months off Zoloft - still not "right" ???? Gryffin Drug Interactions / Side Effects 5 12-02-2003 07:31 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:14 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!